Nicolau sendromu – Nicolau syndrome aggravated by cold application

By | Mart 11, 2009

(Nicolau syndrome aggravated by cold application after i.m. diclofenac.)

Bazı ilaçların intramusküler uygulanması sonucu meydana gelen Nicolau sendromu, nadir ama bazı hastalarda ciddi komplikasyonlar meydana getirebilen bir  ilaç reaksiyonudur.  Yayımlanan makalemizde, intramusküler diklofenak  enjeksiyonu sonrası ortaya çıkan ve soğuk uygulama ile artış gösteren Nicolau sendromlu bir olgu tartışılmakta.

Senel EAda SGüleç ATCağlar B.

Department of Dermatology, Başkent University Faculty of Medicine, Ankara, Turkey. enginsenel@enginsenel.com

Nicolau syndrome is a rare but well-recognized cutaneous adverse drug reaction at the site of i.m. injection of certain drugs. Clinically, it is characterized by severe pain immediately after the injection followed by an erythematous reticular patch that may result in a necrotic ulcer and scarring at the injection site. We describe a 60-year-old woman with a painful, violaceous, crusted plaque after i.m. diclofenac administration to her right buttock. She had applied an ice pack to this area immediately after the injection to relieve the pain without any benefit. A clinical diagnosis of Nicolau syndrome due to diclofenac injection was made, and reconstructive surgery of the wound was performed. Although diclofenac is a widely used non-steroidal anti-inflammatory drug, Nicolau syndrome following i.m. diclofenac injection has rarely been reported in the published work. Application of a cold compress was considered an aggravating factor in our patient.

Bir cevap yazın

E-posta hesabınız yayımlanmayacak. Gerekli alanlar * ile işaretlenmişlerdir

This site uses Akismet to reduce spam. Learn how your comment data is processed.